Ghent University Academic Bibliography

Advanced

Shear-free perfect fluids with solenoidal magnetic curvature and a gamma-law equation of state

Norbert Van den Bergh UGent, J CARMINATI and Hamidreza Karimian (2007) CLASSICAL AND QUANTUM GRAVITY. 24(14). p.3735-3744
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
CLASSICAL AND QUANTUM GRAVITY
Class. Quantum Gravity
volume
24
issue
14
pages
3735-3744 pages
publisher
IOP PUBLISHING LTD
Web of Science type
Article
Web of Science id
000247896800012
JCR category
PHYSICS, MULTIDISCIPLINARY
JCR impact factor
2.846 (2007)
JCR rank
13/64 (2007)
JCR quartile
1 (2007)
ISSN
0264-9381
language
English
UGent publication?
yes
classification
A1
id
376815
handle
http://hdl.handle.net/1854/LU-376815
date created
2007-09-19 10:21:00
date last changed
2008-02-22 23:01:47
@article{376815,
  author       = {Van den Bergh, Norbert and CARMINATI, J and Karimian, Hamidreza},
  issn         = {0264-9381},
  journal      = {CLASSICAL AND QUANTUM GRAVITY},
  language     = {eng},
  number       = {14},
  pages        = {3735--3744},
  publisher    = {IOP PUBLISHING LTD},
  title        = {Shear-free perfect fluids with solenoidal magnetic curvature and a gamma-law equation of state},
  volume       = {24},
  year         = {2007},
}

Chicago
Van den Bergh, Norbert, J CARMINATI, and Hamidreza Karimian. 2007. “Shear-free Perfect Fluids with Solenoidal Magnetic Curvature and a Gamma-law Equation of State.” Classical and Quantum Gravity 24 (14): 3735–3744.
APA
Van den Bergh, N., CARMINATI, J., & Karimian, H. (2007). Shear-free perfect fluids with solenoidal magnetic curvature and a gamma-law equation of state. CLASSICAL AND QUANTUM GRAVITY, 24(14), 3735–3744.
Vancouver
1.
Van den Bergh N, CARMINATI J, Karimian H. Shear-free perfect fluids with solenoidal magnetic curvature and a gamma-law equation of state. CLASSICAL AND QUANTUM GRAVITY. IOP PUBLISHING LTD; 2007;24(14):3735–44.
MLA
Van den Bergh, Norbert, J CARMINATI, and Hamidreza Karimian. “Shear-free Perfect Fluids with Solenoidal Magnetic Curvature and a Gamma-law Equation of State.” CLASSICAL AND QUANTUM GRAVITY 24.14 (2007): 3735–3744. Print.